On the Existence of Periodic Solutions of a System of Two Differential Equations with Pulse Influence

Authors

  • M. V. Moroz

Abstract

We investigate the problem of the existence of periodic solutions of a system of two linear differential equations with pulse influence on a plane in the case where a stable knot or a stable focus is a singular point of this system.

Published

25.01.2002

Issue

Section

Short communications

How to Cite

Moroz, M. V. “On the Existence of Periodic Solutions of a System of Two Differential Equations With Pulse Influence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 1, Jan. 2002, pp. 133-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4047.